MAUDE Adverse Event Report: EUROSETS S.R.L. CENTRIMAG ADULT ECMO KIT (US); OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. CENTRIMAG ADULT ECMO KIT (US); OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number CMAEK00
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a: patient information was not provided.Section d4: expiration date and manufacture date (h4) will be provided upon investigation.The primary udi number in d4 is reflective of all available information.Section g3: it is unknown which device the patient was implanted with at the time of the event.The pma# provided is associated with most recent approval.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
It was reported that upon opening the preconnected pack (pcp) the perfusionist noticed a pin hole size opening in the middle of the prime bag.Fluid dripped out.As soon as the prime fluid was added it started dripping out, there were no flows at the time and this was not noticed upon initial inspection of opening the pack.The pack was opened, primed, and used immediately.The hole was patched with bone wax and used immediately for support with no delays and no issues to the patient.The pack was discarded afterwards.
 
Additional Manufacturer Narrative
Section d4: device serial number and lot number were not provided, and expiration date and manufacture date (h4) cannot be determined.The primary udi number in d4 is reflective of all available information.Manufacturer's investigation conclusion: the reported damage to the priming bag of the pre-connected pack was unable to be confirmed as no product or images were submitted for evaluation.A specific cause for the reported damage could not be conclusively determined.The centrimag pre-connected pack was not returned for evaluation as it was reportedly discarded.Valid identifying information for the product, such as lot or serial number, was not reported and was unable to be determined through this investigation.The centrimag pre-connected pack instructions for use (ifu) is currently available.The ifu contains the following general warnings: only trained personnel should use the pack.A backup pack must be available immediately near the primary pack during support.Do not use excessive or damaging force when handling the pack.If a pack component is dropped and damaged, replace the pack.The current revisions of the instructions for use (ifu) can also be found on the electronic ifu (eifu) page of the abbott website.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
CENTRIMAG ADULT ECMO KIT (US)
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key22538984
Report Number3003752502-2025-00031
Device Sequence Number20701411
Product Code DTZ
UDI-Device Identifier05415067036414
UDI-Public(01)05415067036414
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCMAEK00
Device Catalogue NumberCMAEK00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown